Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weak partition relations


Author: Andreas Blass
Journal: Proc. Amer. Math. Soc. 35 (1972), 249-253
MSC: Primary 04A20
DOI: https://doi.org/10.1090/S0002-9939-1972-0297576-7
MathSciNet review: 0297576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The partition relation $ {\aleph _1} \to ({\aleph _1})_{3,2}^2$, which was known to contradict the continuum hypothesis [1], is disproved without this hypothesis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0297576-7
Keywords: Partition relation, ordered set, tree, continuum hypothesis
Article copyright: © Copyright 1972 American Mathematical Society